Claritin - Children's 24 Hour Chewable Tablets Grape Flavored - 20 TB

Claritin

Claritin - Children's 24 Hour Chewable Tablets Grape Flavored - 20 TB

 (0)

Claritin

  • Regular Price: $27.24
  • $21.79

+ -

Live CLARITIN Clear.

Active Ingredients

In Each Tablet: Loratadine 5 mg

Inactive Ingredients

Aspartame; Citric Acid Anhydrous; Colloidal Silicon Dioxide; D&C Red No. 27 Aluminum Lake; FD&C Blue No. 2 Aluminum Lake; Flavor; Magnesium Stearate; Mannitol; Microcrystalline Cellulose; Sodium Starch Glycolate; Stearic Acid

Uses

Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Ages 2 years and older. Indoor and outdoor allergies. Non-drowsy when taken as directed.

Purpose

Antihistamine

 

Customer reviews

There are no reviews yet

 

We Also Recommend